Nathan Kaplan
Nathan Kaplan
Associate Professor of Mathematics, University of California, Irvine
Dirección de correo verificada de - Página principal
Citado por
Citado por
On delta sets of numerical monoids
C Bowles, ST Chapman, N Kaplan, D Reiser
Journal of Algebra and its Applications 5 (05), 695-718, 2006
Counting numerical semigroups by genus and some cases of a question of Wilf
N Kaplan
Journal of Pure and Applied Algebra 216 (5), 1016-1032, 2012
Flat cyclotomic polynomials of order three
N Kaplan
Journal of Number Theory 127 (1), 118-126, 2007
On a Cohen–Lenstra heuristic for Jacobians of random graphs
J Clancy, N Kaplan, T Leake, S Payne, MM Wood
Journal of Algebraic Combinatorics 42 (3), 701-723, 2015
Delta sets of numerical monoids are eventually periodic
ST Chapman, R Hoyer, N Kaplan
Aequationes mathematicae 77 (3), 273-279, 2009
An algorithm to compute ω-primality in a numerical monoid
DF Anderson, ST Chapman, N Kaplan, D Torkornoo
Semigroup Forum 82 (1), 96-108, 2011
Counting numerical semigroups
N Kaplan
The American Mathematical Monthly 124 (9), 862-875, 2017
Delta sets of numerical monoids using nonminimal sets of generators
ST Chapman, J Daigle, R Hoyer, N Kaplan
Communications in Algebra® 38 (7), 2622-2634, 2010
The proportion of Weierstrass semigroups
N Kaplan, L Ye
Journal of Algebra 373, 377-391, 2013
Flat cyclotomic polynomials of order four and higher
N Kaplan
Walter de Gruyter GmbH & Co. KG 10 (3), 357-363, 2010
The realization problem for delta sets of numerical semigroups
S Colton, N Kaplan
Journal of Commutative Algebra 9 (3), 313-339, 2017
Shifts of generators and delta sets of numerical monoids
ST Chapman, N Kaplan, T Lemburg, A Niles, C Zlogar
International Journal of Algebra and Computation 24 (05), 655-669, 2014
Counting arithmetical structures on paths and cycles
B Braun, H Corrales, S Corry, LDG Puente, D Glass, N Kaplan, JL Martin, ...
Discrete Mathematics 341 (10), 2949-2963, 2018
Databases of elliptic curves ordered by height and distributions of Selmer groups and ranks
JS Balakrishnan, W Ho, N Kaplan, S Spicer, W Stein, J Weigandt
LMS Journal of Computation and Mathematics 19 (A), 351-370, 2016
The Distribution of 𝔽q-Points on Cyclic ℓ-Covers of Genus g
A Bucur, C David, B Feigon, N Kaplan, M Lalín, E Ozman, MM Wood
International Mathematics Research Notices 2016 (14), 4297-4340, 2016
Bounds for the maximal height of divisors of xn− 1
N Kaplan
Journal of Number Theory 129 (11), 2673-2688, 2009
Elliptic curves over a finite field and the trace formula
N Kaplan, I Petrow
Proceedings of the London Mathematical Society 115 (6), 1317-1372, 2017
Numerical sets, core partitions, and integer points in polytopes
H Constantin, B Houston-Edwards, N Kaplan
Combinatorial and Additive Number Theory II, 99-127, 2015
Counting arcs in projective planes via Glynn’s algorithm
N Kaplan, S Kimport, R Lawrence, L Peilen, M Weinreich
Journal of Geometry 108 (3), 1013-1029, 2017
Distribution of orders in number fields
N Kaplan, J Marcinek, R Takloo-Bighash
Research in the Mathematical Sciences 2 (1), 1-57, 2015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20